Exceptional values of meromorphic functions

H. S. Gopalakrishna; Subhas S. Bhoosnurmath

Annales Polonici Mathematici (1976)

  • Volume: 32, Issue: 1, page 83-93
  • ISSN: 0066-2216

How to cite


H. S. Gopalakrishna, and Subhas S. Bhoosnurmath. "Exceptional values of meromorphic functions." Annales Polonici Mathematici 32.1 (1976): 83-93. <http://eudml.org/doc/264623>.

author = {H. S. Gopalakrishna, Subhas S. Bhoosnurmath},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {83-93},
title = {Exceptional values of meromorphic functions},
url = {http://eudml.org/doc/264623},
volume = {32},
year = {1976},

AU - H. S. Gopalakrishna
AU - Subhas S. Bhoosnurmath
TI - Exceptional values of meromorphic functions
JO - Annales Polonici Mathematici
PY - 1976
VL - 32
IS - 1
SP - 83
EP - 93
LA - eng
UR - http://eudml.org/doc/264623
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.